MathSciNet Relay Station
MathSciNet bibliographic data
MR966155 60H10 (60J60 93E15)
Chan, Terence On multidimensional annealing problems. Math. Proc. Cambridge Philos. Soc. 105 (1989), no. 1, 177–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement